Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The symmetric derivative

Author: Lee Larson
Journal: Trans. Amer. Math. Soc. 277 (1983), 589-599
MSC: Primary 26A24
MathSciNet review: 694378
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that all symmetric derivatives belong to Baire class one, and a condition characterizing all measurable symmetrically differentiable functions is presented. A method to find a well-behaved primitive for any finite symmetric derivative is introduced, and several of the standard theorems of differential calculus are extended to include the symmetric derivative.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A24

Retrieve articles in all journals with MSC: 26A24

Additional Information

PII: S 0002-9947(1983)0694378-6
Keywords: Symmetric derivative, Baire class one, Darboux property
Article copyright: © Copyright 1983 American Mathematical Society